# SDR HALA2015090500189

- Difficulty date: September 5, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 11,210 hours, 1,711 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

FOD DAMAGE NR 2 ENGINE INLET COWL AT 12 O'CLOCK POSITION, 1" ROUND.  THE COWL WAS REPAIRED IAW CMM TASK 71-60-00-300-813-A01, AND REPLACED IAW CMM TASK 71-60-00-300-813-A01.
